# SDR CALA2015021800103

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 41,471 hours, 16,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STATION 380R BETWEEN STRINGER 8 & 9.  REPAIRED CRACKED FRAME AT STATION 380R IAW ECRA 5310 04716 REV L OP 3.  ALL WIP`S & PARTIAL WORKED ARE COMPLETED.
